Verlagslink DOI: 10.3846/1392-6292.2008.13.55-66
Titel: Global convergence of RTLSQEP : a solver of regularized total least squares problems via quadratic eigenproblems
Sprache: Englisch
Autor/Autorin: Lampe, Jörg 
Voß, Heinrich 
Schlagwörter: total least squares method; regularization; quadratic eigenvalue problem
Erscheinungs­datum: 15-Feb-2008
Verlag: Vilnius Gediminas Technical University
Quellenangabe: Mathematical Modelling and Analysis 1 (13): 55-66 (2008)
Zusammenfassung (englisch): 
The total least squares (TLS) method is a successful approach for linear problems if both the matrix and the right hand side are contaminated by some noise. In a recent paper Sima, Van Huffel and Golub suggested an iterative method for solving regularized TLS problems, where in each iteration step a quadratic eigenproblem has to be solved. In this paper we prove its global convergence, and we present an efficient implementation using an iterative projection method with thick updates.
URI: http://hdl.handle.net/11420/2924
DOI: 10.15480/882.2328
ISSN: 1648-3510
Zeitschrift: Mathematical modelling and analysis 
Institut: Mathematik E-10 
Numerische Simulation E-10 (H) 
Dokumenttyp: Artikel/Aufsatz
Projekt: grant number 13N9079 
Weitere Förderungsinformationen: Bundesministerium für Bildung und Forschung, BMBF
Lizenz: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
document_Lampe_Voss_2008.pdfVerlags-PDF232,67 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

241
Letzte Woche
0
Letzten Monat
6
checked on 04.10.2022

Download(s)

181
checked on 04.10.2022

SCOPUSTM   
Zitate

17
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Diese Ressource wurde unter folgender Copyright-Bestimmung veröffentlicht: Lizenz von Creative Commons Creative Commons